# SDR HEEA078026

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206053184122
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND PRIMER COULD BE SEEN THROUGH WHITE PAINT ON THE MAJORITY OF TUBE.
